Previous |  Up |  Next

Article

Title: Boundedness and compactness of some operators on discrete Morrey spaces (English)
Author: Guzmán-Partida, Martha
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 62
Issue: 2
Year: 2021
Pages: 151-158
Summary lang: English
.
Category: math
.
Summary: We consider discrete versions of Morrey spaces introduced by Gunawan et al. in papers published in 2018 and 2019. We prove continuity and compactness of multiplication operators and commutators acting on them. (English)
Keyword: discrete Morrey space
Keyword: multiplication operator
Keyword: compactness
MSC: 42B35
MSC: 46B45
MSC: 46B50
idZBL: Zbl 07396215
idMR: MR4303574
DOI: 10.14712/1213-7243.2021.015
.
Date available: 2021-07-28T08:32:39Z
Last updated: 2021-11-01
Stable URL: http://hdl.handle.net/10338.dmlcz/149008
.
Reference: [1] Avsyankin O. G.: On the compactness of convolution-type operators in Morrey spaces.Mat. Zametki 102 (2017), no. 4, 483–489; translation in Math. Notes 102 (2017), no. 3–4, 437–443. MR 3706865
Reference: [2] Gunawan H., Kikianty E., Schwanke C.: Discrete Morrey spaces and their inclusion properties.Math. Nachr. 291 (2018), no. 8–9, 1283–1296. MR 3817318, 10.1002/mana.201700054
Reference: [3] Gunawan H., Schwanke C.: The Hardy–Littlewood maximal operator on discrete Morrey spaces.Mediterr. J. Math. 16 (2019), no. 1, Paper No. 24, 12 pages. MR 3911140, 10.1007/s00009-018-1277-7
Reference: [4] Hanche-Olsen H., Holden H.: The Kolmogorov–Riesz compactness theorem.Expo. Math. 28 (2010), no. 4, 385–394. MR 2734454, 10.1016/j.exmath.2010.03.001
Reference: [5] Magyar A., Stein E. M., Wainger S.: Discrete analogues in harmonic analysis: spherical averages.Ann. of Math. (2) 155 (2002), no. 1, 189–208. MR 1888798, 10.2307/3062154
Reference: [6] Morrey C. B., Jr.: On the solutions of quasi-linear elliptic partial differential equations.Trans. Amer. Math. Soc. 43 (1938), no. 1, 126–166. MR 1501936, 10.1090/S0002-9947-1938-1501936-8
Reference: [7] Stein E. M., Wainger S.: Discrete analogues of singular Radon transforms.Bull. Amer. Math. Soc. (N.S) 23 (1990), no. 2, 537–544. MR 1056560, 10.1090/S0273-0979-1990-15973-7
Reference: [8] Stein E. M., Wainger S.: Discrete analogues in harmonic analysis I: $l^{2}$ estimates for singular Radon transforms.Amer. J. Math. 21 (1999), no. 6, 1291–1336. MR 1719802, 10.1353/ajm.1999.0046
Reference: [9] Stein E. M., Wainger S.: Discrete analogues in harmonic analysis II: Fractional integration.J. Anal. Math. 80 (2000), 335–355. MR 1771530, 10.1007/BF02791541
.

Fulltext not available (moving wall 24 months)

Partner of
EuDML logo